# SDR SWIA201744041

- Difficulty date: November 15, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 29,965 hours, 18,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 (PN: 601R318057-1) CORRODED AT ATTACH FLANGE AND WEB.  (C-CHECK) REMOVED AND REPLACED PASSENGER DOOR INTERCOSTAL DD6 IAW SRM. OPERATIONAL AND LEAK TESTS GOOD.
